Home Question and Answer Weight Loss Tips Common Sense To Lose Weight Weight Loss Recipes
 Lose Weight > Question and Answer > Nutrition Dieting > side effects

side effects

8/17 9:03:06

Question
QUESTION: dear nevil
i'm a 19 yr old boy frm india n i've been wrking out 4
almost 2 yrs.....
i recently bought d celltech hardcore from muscletech ...
so i wanted 2 knw can dis supplement cause any sideffects
and particularly hairloss ???

ANSWER: Aalok,

Anything that is not natural to the body may cause side effects. You can never know for sure, and that is why I recommend staying away from the artificial stuff.

There is plenty of high quality natural protein drinks and supplements available, and you really do not need these types of supplements to help you gain a good physique.

All the best

---------- FOLLOW-UP ----------

QUESTION: well d thing is dat i've tried othr protein supps. but dre
was no result
but wen i tried creatine it did well 4 me
n dis is d very same thing
so wat do u sugest ??/

Answer
muscle building naturally
muscle building natura  
Hi Aalok,

Creatine is not the same as protein. For a start, it is artificial, and therefore the results are the same and temporary. Secondly, protein is an absolute requirement for the body to survive and grow.

I don't know what protein you were using, but by increasing your protein intake along with a very healthy food and drink intake, you will definitely see results. The other aspect to look at is the type of weights exercises you are doing, your stress patterns, sleeping patterns- all of which will have an effect.

All the best
  1. Prev:
  2. Next:
Related Articles
DON'T MISS
loose skin after weight loss
cant eat veggies
suggestions?
bloated all the time
Fat weight/ muscle weight - confused!
vegan kids
white kidney bean extract
Oatmeal and wheat
NO fat whatsoever
no progress in weight loss

Copyright © slim.sundhed.cc Lose Weight All Rights Reserved